MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 10 VALVE; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 10 VALVE; HYDROCEPHALUS MANAGEMENT
Model Number FX802T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 05/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a m.Blue (#fx802t) was implanted during a procedure performed on an unknown date.According to the complainant, the shunt system (sprung reservoir + m.Blue) showed a drainage problem.The patient underwent a revision procedure.The complaint devices were returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.The release for investigation is missing, so the examination could not be started.Same event as medwatch#3004721439-2023-00170.
 
Additional Manufacturer Narrative
Manufacturing and quality control data: the m.Blue® was manufactured by a qualified employee on october 2021.Deviations during assembly did not occur.The product was finally tested as article fx802t and released for packaging and sterilization and was sterilized by miethke.The m.Blue® has a normal pressure range of 10 to 50 cmh2o.A fixed opening pressure of 10 cmh2o in the horizontal position (differential pressure unit) and an additional adjustable gravitational unit of 0 to 40 cmh2o in the vertical position.Both realized in one valve.The parameters after completion of the valve assembly were tested at a flow rate of 5 ml/h or 50 ml/h at the gravitational unit set pressures and 0, 10, 20, 30 and 40 cmh2o at the differential pressure unit of 10 cmh2o, and were found to meet specifications.All tested parameters were assessed according to specifications.Conclusion information: an investigation was not possible because no release/questionnaire was sent to us.On the basis of the product documentation, we can exclude the presence of a defect at the time of delivery of the m.Blue®, since this documentation indicates that the valve is in perfect condition.Deposits caused by natural substances in the cerebrospinal fluid, such as protein, blood or tissue particles, are among the known and unavoidable risks and side effects of hydrocephalus therapy.Small amounts of non-visible deposits/proteins might compromise the integrity of the valve.Further actions: from our point of view, no further regulatory actions are required.

Brand Name
M.BLUE 10 VALVE
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key17072180
Report Number3004721439-2023-00171
Device Sequence Number17836588
Product Code JXG
UDI-Device Identifier04041906504410
UDI-Public4041906504410
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX802T
Device Catalogue NumberFX802T
Device Lot Number20055596
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown